×

Found 183 Documents (Results 1–100)

100
MathJax

On the theory of entropy solutions of nonlinear degenerate parabolic equations. (English. Russian original) Zbl 07599135

J. Math. Sci., New York 265, No. 6, 988-1007 (2022); translation from Sovrem. Mat., Fundam. Napravl. 66, No. 2, 292-313 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Sub and supersolutions, invariant cones and multiplicity results for \(p\)-Laplace equations. (English) Zbl 1294.35036

Serrin, James B. (ed.) et al., Recent trends in nonlinear partial differential equations. II: Stationary problems. Workshop in honor of Patrizia Pucci’s 60th birthday ‘Nonlinear partial differential equations’, Perugia, Italy, May 28 – June 1, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9861-1/pbk; 978-1-4704-0993-7/ebook). Contemporary Mathematics 595, 91-119 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasilinear and singular systems: the cooperative case. (English) Zbl 1235.35136

Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 79-94 (2011).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification